# SDR NSVA20070089

- Difficulty date: April 8, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N233CJ
- Make and model: Saab 340B
- Aircraft serial: 233
- Aircraft time: 28,300 hours, 32,369 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: 38512
- Condition: Shorted
- Location: Coffee Maker
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STRONG BURNING SMELL NEAR GALLEY.  FA INFORMED CA OF BURNING SMELL 20 MIN PRIOR TO NORMAL IN GALLEY.  CA INFORMED FA TO TURN OFF HOT JUGS.  FA 5 MIN LATER SAID SMELL DECEASED CA AND FO DID NOT SMELL UNTIL AFTER LANDING , DURING TAXI.  STRONG BANGLITE ODOR NOTED AFTER COCKPIT DOOR WAS OPENED.  T/S TO LOOSE CONNECTION TO AFT HOT JUG 4-8-07.  FOUND LIFT COFFEE JUG RECEPTACLE SHORTING OUT CAUSING BURNING SMELL IN CABIN REMOVE COFFEE JUG AND DEFERRED IAW MEL 25-60- 5-01 CAT C ID# 24885.  REMOVED AND REPLACED AFT HOT JUG AIRFRAME SIDE RECEPTACLE AND INSTALLED REPAIRED HOT JUG PER SAAB CMM 25-31-54, OPS CHECK NORMAL, P/N 38-51-2 (RECEPTACLE) P/N DLH1009-003.
